Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zyban - Side Effect - For Women ONLY!

Posted by Betsy on April 24, 1999, at 1:18:46

In reply to Zyban - Side Effect - For Women ONLY!, posted by Debby on April 7, 1999, at 7:56:45

> As embarassing as this may be, has anyone else out there begun lactating (producing milk) when they started taking Zyban? Got myself and one other. If someone else has had this side effect, would you let me know?

Interesting. I was going to post the same exact question about Prozac!
I've been on it for a while now. About a year after going on it I started
to lactate. Not enough to feed a child, but enough that some comes out
in manual manipulation. I first noticed it when I was doing a BSE, so
of course I went to the Dr and nothing adverse was found. They took
samples and did tests and later my pdoc told me it was a very rare but
reported side-effect of prozac. This was 1990.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Betsy thread:4510